MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DVR CROSSLOCK EPAK SCRS & PEGS LOCK SCREW SQ 2.7MM 18MM STE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMIBINATION, MULTIPLE COMPONENT/TRAUMA

ZIMMER BIOMET, INC. DVR CROSSLOCK EPAK SCRS & PEGS LOCK SCREW SQ 2.7MM 18MM STE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMIBINATION, MULTIPLE COMPONENT/TRAUMA
Catalog Number 131827118
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that there was a foreign substance inside of the sterile packaging of the product.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g2; g3; g6; h1; h2; h3; h6.Visual examination of the returned product and the provided photographs showing there is white debris that is between the clear pouch and the blue sleeve.The device was returned without any shrink film and the tamper label has been cut or torn open.The inner pouch remains sealed and the sterile barrier has not been breached.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet control is considered non-conforming to specification.The root cause of the reported event can be attributed to a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DVR CROSSLOCK EPAK SCRS & PEGS LOCK SCREW SQ 2.7MM 18MM STE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMIBINATION, MULTIPLE COMPONENT/TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21300113
Report Number0001825034-2025-00249
Device Sequence Number8214067
Product Code LXT
UDI-Device Identifier00887868450297
UDI-Public(01)00887868450297(17)341111(10)66962842
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112345
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number131827118
Device Lot Number66962842
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown